Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 306360, 5 pages
http://dx.doi.org/10.1155/2014/306360
Research Article

Admissible Solutions of the Schwarzian Type Difference Equation

College of Science, Guangdong Ocean University, Zhanjiang 524088, China

Received 14 January 2014; Accepted 20 March 2014; Published 7 April 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 Baoqin Chen and Sheng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoqin Chen and Sheng Li, “Admissible Solutions of the Schwarzian Type Difference Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 306360, 5 pages, 2014. doi:10.1155/2014/306360